It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 Showing 1 - 20 of 22 for acid rebound effect. (0.005 seconds)


... Apparently the rebound doesn't happen to everyone. There's almost no information online about it. ... (7 replies)
... and spoke to the nurse and told her about my side effects of the PPIs. She called back 3 days later and said "The doctor says that rapid heart rate is not a side effect of the PPIs, so just be strong and take the medication." WOW again!!! ... (9 replies)
Ppi rebound
Dec 9, 2002
... Has anyone ever heard of a rebound effect from stopping ppi's? ... (3 replies)

Ppi rebound
Dec 10, 2002
... nline...Enzymatic Therapy is what I used. By the time I had my endoscopy and after having used the DGL for a couple of months religiously, they found no sign of acid reflux damage at all. ... (3 replies)
... earching my problem, all I could find is that it could have possibly been a "rebound" effect. I assume this means your stomach is going back to producing normal acid levels and your stomach isn't used to it. You may want to snack on saltines to absorb some of the acid and drink water to keep the acid diluted. ... (7 replies)
... I'm on prilosec also 40mg in the morning and 20 at night, and I still get a sore throat and acid taste in mouth. I hear it takes up to 8 weeks for medication to take full effect. I'm only on week 2 of the increased dose, so I hope it kicks in pretty soon. ... (1 replies)
Beware of Nexium
Jul 11, 2005
... I think alot of the PPI's have the same effect that you have mentioned. ... (9 replies)
... believe that you can suffer from what's called a rebound effect if you quit all of a sudden. Basically this effect is due to your stomach going back to producing normal levels of acid which may cause pain. The pain may stem from your stomach getting used to the acid again. ... (1 replies)
Help! Gerd
Oct 18, 2003
... When you first stop the proton pump inhibitors your acid producers will produce more acid because they have been suppressed for sometime. It's called the rebound effect. It'll take some time for them to return to normal. ... (9 replies)
... Hi, Harry, Aww... we were just having a little fun with you!! But, seriously, I am well aware of how many people are lacking in common sense... you just have to read the warnings posted on the labels of many OTC drugs and on Rx bottles to realize just how... umm... ignorant some people can be! One of my favorites is the Rx direction: "Take one tablet by mouth." Really??... (14 replies)
Ppi
May 14, 2004
... d what PPI's do is basically reversibly inhibit the ATPase.......which means that once you stop taking PPI's, the ATPase is free to do it's work, hence increased acid production once you stop PPI's. ... (1 replies)
... it has a big rebound effect. My wife took Prilosec for about 6 years and recently when she stopped she had a really burning esopagus for days including alot of belching. ... (14 replies)
For Actudan
Oct 20, 2003
... because my problem was never with heartburn or reflux. I started out on prevacid due to an ulcer and gastritis. When I came off the prevacid is when I had some acid problems like indigestion and reflux. ... (4 replies)
... day a few years ago. It keeps our stomach from producing enough acid to properly digest our food. In turn that keeps us from properly absorbing important nutrients, like B12, calcium and D. ... (8 replies)
PPI Withdrawal
Apr 15, 2007
... too much acid that can produce some pain in the stomach or lower part of the esophagus. ... (5 replies)
... I'm better since quitting not just nexium but ppis in general. I never had heartburn or acid burning. I was put on prevacid because of an ulcer. After I quit the ppi, I started having a lot of pain which I now think to be a rebound effect. ... (8 replies)
... blocking medicines kind of scare me because I hear they are hard to get off of, and may have a rebound effect when you stop taking them... ... (0 replies)
Gastritis question
Mar 23, 2005
... My doctor wasn't very good either at tellling me what to eat. She said drink milk and avoid tomatoes. Ive since read that milk causes a rebound effect and increases the acid! ... (35 replies)
... but until then, I'm trying to stay off the PPI's. I do understand that if you have been taking them for a long time, as in your case 7 years, there would be a rebound effect, where even more acid would be produced. I didn't find that to be true, but perhaps you should ask your doctor. ... (9 replies)
H Pylori Folks!!!
Jan 11, 2004
... ou are on it. it doesn't work like that and when I had to go off the PPI's before the breath test for H. pylori it was horrible. I do think there is some kind of rebound effect as the acid pumps start producing again. I see my Dr. Wed for test results. ... (22 replies)


Associated Tags: acid indigestion, burning, candida, gerd, heartburn, lpr, nausea, omeprazole, ppi, prilosec, rebound effect

Pages: 1

All times are GMT -7. The time now is 09:56 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!